# SDR USAAD00050

- Difficulty date: April 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE ENTRY DOOR EMERGENCY LIGHT ASSEMBLY BRACKET WAS BROKEN.  MAINTENANCE REPLACED THE ENTRY DOOR EMERGENCY LIGHT ASSEMBLY.  (M)
